Almost continuous functions on $I^n$
Fundamenta Mathematicae, Tome 79 (1973) no. 3, pp. 213-215
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_79_3_213_215,
author = {Kenneth Kellum},
title = {Almost continuous functions on $I^n$},
journal = {Fundamenta Mathematicae},
pages = {213--215},
year = {1973},
volume = {79},
number = {3},
doi = {10.4064/fm-79-3-213-215},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-79-3-213-215/}
}
Kenneth Kellum. Almost continuous functions on $I^n$. Fundamenta Mathematicae, Tome 79 (1973) no. 3, pp. 213-215. doi: 10.4064/fm-79-3-213-215
Cité par Sources :